Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 20, 2013, 1:47 AM CDT for Waushara County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 1:47 AM CDT (06:47 UTC)
- Expired
- May 20, 2013, 2:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Waushara County, WI
The radar
The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 1:55 AM CDT | TSTM WND DMG | 6 Se Wautoma, WI | ONE TREE DOWN IN THE TOWN OF MARION. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845 WUUS53 KGRB 200647 SVRGRB WIC137-200730- /O.NEW.KGRB.SV.W.0001.130520T0647Z-130520T0730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 147 AM CDT MON MAY 20 2013 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WAUSHARA COUNTY IN CENTRAL WISCONSIN... * UNTIL 230 AM CDT * AT 142 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF PRINCETON...AND MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... REDGRANITE AROUND 210 AM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE SILVER LAKE...LOHRVILLE... SPRING LAKE...AURORAVILLE...MOUNT MORRIS...PINE RIVER...POY SIPPI... SAXEVILLE AND WEST BLOOMFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4398 8944 4424 8942 4424 8889 4398 8890 TIME...MOT...LOC 0647Z 203DEG 41KT 4379 8927 HAIL...<.75IN WIND...60MPH $$ ECKBERG
2 follow-up statements
365 WWUS53 KGRB 200703 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 203 AM CDT MON MAY 20 2013 WIC137-200730- /O.CON.KGRB.SV.W.0001.000000T0000Z-130520T0730Z/ WAUSHARA WI- 203 AM CDT MON MAY 20 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA COUNTY UNTIL 230 AM CDT... AT 159 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF HARTMAN CREEK STATE PARK TO RIPON...AND MOVING NORTHEAST AT 60 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF WAUSHARA COUNTY...INCLUDING THE FOLLOWING LOCATIONS AURORA...WEST BLOOMFIELD...MOUNT MORRIS...PINE RIVER AND BORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4398 8944 4424 8942 4424 8889 4398 8890 TIME...MOT...LOC 0702Z 214DEG 54KT 4425 8920 4387 8884 HAIL...<.75IN WIND...60MPH $$ ECKBERG
238 WWUS53 KGRB 200715 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 215 AM CDT MON MAY 20 2013 WIC137-200725- /O.CAN.KGRB.SV.W.0001.000000T0000Z-130520T0730Z/ WAUSHARA WI- 215 AM CDT MON MAY 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4398 8944 4424 8942 4424 8889 4398 8890 TIME...MOT...LOC 0715Z 214DEG 54KT 4441 8904 4403 8868 $$ ECKBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 11:11 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 19, 11:11 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1111 PM CDT SUN MAY 19 2013 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 242 PM CDT SUN MAY 19 2013 MAIN FCST FOCUS OVER THE NEXT 24 HOURS TO BE ON TSTM TRENDS AS NE WI TO SUCCUMB TO THE LARGE UPR TROF CURRENTLY AFFECTING THE PLAINS/ MIDWEST. THE 19Z MSAS SFC ANALYSIS SHOWED SEVERAL AREAS OF LOW PRES (NRN SD... CNTRL IA AND NW OK) WITH A COUPLE OF WEAK BOUNDARIES EXTENDED WEST TO EAST FROM SRN MN TO SRN WI AND NRN MO TO SRN IL. VSBL SATL IMAGERY/RADAR MOSAIC INDICATED SEVERAL CLUSTERS OF TSTMS ASSOCIATED WITH MAINLY SHORTWAVE ENERGY ROTATING AROUND THE PLAINS UPR LOW AND AN UNSTABLE ATMOSPHERE. SEVERAL WATCH BOXES ARE LOCATED TO TO OUR SW. THE BROAD UPR TROF TO RESIDE OVER THE PLAINS TNGT WITH SEVERAL EMBEDDED SHORTWAVES ROTATING NEWD TOWARD THE WRN GREAT LAKES. ONE SUCH SHORTWAVE IS FCST TO ALREADY BE AFFECTING OUR VCNTY LATE THIS AFTERNOON WITH A SMALL AREA OF STORMS HEADED TOWARD ERN WI. AS EACH OF THESE SHORTWAVES ROTATES TOWARD WI...EXPECT TO SEE A ROUND OF SHWRS/TSTMS TO ACCOMPANY EACH ONE. DO NOT PLAN ON TRYING TO GET TOO SPECIFIC WITH TIMES IN THE FCST...BUT THE BOTTOM LINE IS THAT NE WI WL SEE AT LEAST ONE SHWR/TSTM COMPLEX AFFECT THE AREA TNGT...THUS HAVE GONE WITH LIKELY OR CATEGORICAL POPS. PLENTY OF LOW-LEVEL MOISTURE IN PLACE WITH PW VALUES HOVERING AROUND 1.5 INCHES AND DEW PTS IN THE 55-60 DEG RANGE. THEREFORE...ANY TSTMS COULD DROP LOCALLY HEAVY RAINFALL AT ANY ONE POINT. A MILD NGT IN STORE WITH A PERSISTENT SW WIND ALOFT WITH MIN TEMPS RANGING FROM THE MID 50S LAKESIDE TO AROUND 60 ELSEWHERE. THE UPR TROF CONTS TO SIT ACROSS THE PLAINS ON MON WITH AN AREA OF LOW PRES SITUATED ROUGHLY OVER ERN SD. AS A PREVAILING SOUTH WIND CONTS TO PUMP WARM/MOIST/UNSTABLE AIR INTO WI...THESE WINDS WL ALSO HELP TO LIFT A WRMFNT NWD INTO WI BY MON AFTERNOON. THIS FNT...COMBINED WITH INCREASING INSTABILITY...SHEAR AND ADDITIONAL SHORTWAVE ENERGY WL SET THE STAGE FOR MORE SHWRS/TSTMS OVER NE WI. DEPENDING ON HOW THE CONVECTION PLAYS OUT IN THE MORNING WL DETERMINE THE THREAT OF SEVERE WEATHER MON AFTERNOON. IF CLOUDS CAN THIN AT ALL AND ALLOW INSTABILITY TO TAKE OFF (CAPES UP TO 2K J/G)...THERE IS A POSSIBILITY OF SEEING LARGE HAIL AND DAMAGING WINDS. SPC HAS PLACED ALL OF NE WI IN A SLIGHT RISK ON MON WHICH APPEARS VALID RIGHT NOW. MAX TEMPS WL BE TRICKY DEPENDING ON PCPN TRENDS/TIMING. ANY BRIEF BREAK IN THE PCPN COULD SEE READINGS SURGE AGAIN TOWARD 80 DEGS. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 242 PM CDT SUN MAY 19 2013 DURING THE UPCOMING WORK WEEK...LARGE SCALE PATTERN WILL GRADUALLY EVOLVE FROM A BROAD TROUGH AND CLOSED UPPER-LOW OVER THE CENTRAL CONUS TO A BUILDING RIDGE OVER THE CENTRAL CONUS WITH TROUGHS OVER MID-ATLANTIC STATES AND WEST COAST. TEMPERATURES WILL START ABOUT 10 DEGREES ABOVE NORMAL EARLY IN THE WEEK...THEN FALL BACK TO NEAR OR A LITTLE BELOW NORMAL THERAFTER. EXPECT A FAIRLY ACTIVE AND WET PERIOD FOR AT LEAST THE THE FIRST HALF OF THE WEEK AS THE UPPER LOW OVER THE CENTRAL CONUS FILLS AND DRIFTS EAST ACROSS THE WESTERN GREAT LAKES REGION. FORECAST CHALLENGES THROUGH MIDWEEK WILL REVOLVE AROUND TIMING OF PRECIPITATION EPISODES ASSOCIATED WITH INDIVIDUAL EMBEDDED SHORTWAVE DISTURBANCES ROTATING AROUND THE UPPER-LOW...POTENTIAL FOR NOTABLE RAINFALL AND MARGINAL SEVERE WEATHER. FORECAST FOR MONDAY NIGHT SOMEWHAT AT THE MERCY OF HOW CONVECTION EVOLVES DURING THE DAY ON MONDAY ASSOCIATED WITH UPPER-LVEL DISTURBANCE AND WARM FRONT LIFTING NORTHWARD INTO NORTHERN WISCONSIN. LATEST MODEL GUIDANCE WOULD SUGGEST THAT AREA OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH WARM FRONT WILL LIFT INTO NORTHERN WISCONSIN BY 00Z TUESDAY. GUIDANCE ALSO SUGGESTS THAT IN THE WAKE OF THE UPPER-LEVEL DISTURABCE...SHOWER AND THUNDERSTORM ACTIVITY MAY WANE IN AREA COVERAGE FOR A TIME MONDAY NIGHT. HOWEVER...GIVEN AS THERE IS STILL MUCH UNCERTAINTY ON TIMING OF THE SHORTWAVE AND EXACTLY HOW FAR NORTH THE WARM FRONT WILL BE ABLE TO LIFT NORTWARD...DIFFICULT TO ADD MUCH DETAIL THUS WILL MAINTAIN LIKELY POPS ACROSS THE ENTIRE FORECAST AREA FOR MONDAY NIGHT. DESPITE INCREASING FAVORABLE DEEP LAYER SHEAR THINK ANY MARGINAL SEVERE WEATHER POTENTIAL WILL LIKELY BE CONFINED TO THE LATE AFTERNOON TO EARLY EVENING ON MONDAY WHEN ATMOSPHERE EXPECTED TO BE MOST UNSTABLE. DURING THE DAY ON TUESDAY LOW-LEVEL JET STARTS TO VEER MORE SOUTHWESTERLY WITH COLD AIR ADVECTION DEVLOPING ON THE SOUTHERN AND SOUTHEAST QUADRANT OF THE UPPER-LOW. WITH SURFACE LOW STILL SITUATED NEAR MSP TUESDAY AFTERNOON AND SURFACE BOUNDARY AND ASSOCIATED CONVERGENCE EXTENDING EAST ACOSS THE FORECAST AREA...ADDITIONAL SCATTERED SHOWER AND THUNDERSTORM ACTIVITY TUESDAY AFTERNOON STILL APPEARS LIKELY...ESPECIALLY IF SUFFICIENT INSOLATION CAN HELP TO FURTHER DESTABLIZE THE ATMOSPHERE. STILL CANNNOT RULE OUR MARGINAL SEVERE TUESDAY AFTERNOON ESPECIALLY OVER THE SOUTHERN HALF OF THE FORECAST AREA. WEAKENING SURFACE LOW WILL CONTINUE TO DRIFT EAST ACROSS THE FORECAST AREA ON WEDNESDAY WITH CONTINUED BOUNDARY LAYER CONVERGENCE ALONG EAST-WEST FRONTAL BOUNDARY....CONTINUING MORE SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY. THIS BOUNDARY WILL CONTINUE TO SAG SOUTHWARD INTO SOUTHERN WISCONSIN BY WEDNESDAY EVENING...BRINGING AN END TO THE PRECIPIATION. SURFACE HIGH PRESSURE SHOULD START TO BUILD SOUTHWARD ACROSS THE FORECAST AREA DURING THE DAY ON THURSDAY WITH SURFACE RIDGE IN PLACE OVER THE AREA ON FRIDAY. FRIDAY LOOKS TO BE A PLEASANT DAY WITH TEMPERATURES GENERALLY IN THE 60S...EXCEPT ALONG THE LAKESHORE WHERE READINGS WILL BE MAINLY IN THE 50S WITH A GRADIENT NORTHEAST WIND. HIGH PRESSURE RIDGE SHOULD CONTINUE TO INFLUENCE SENSIBLE WEATHER ON SATURDAY WITH TEMPERATURES CONTINUING TO REBOUND CLOSER TO SEASONAL NORMALS...NEAR 70 DEGREES. BY NEXT SUNDAY...ECMWF APPEARS TO BE AN OUTLIER IN THAT IT SEEMS TOO AGRESSIVE BREAKING DOWN THE SHORTAWVE RIDGE OVER THE NORTHERN PLAINS AND EJECTING A SHORTWAVE DISTURBANCE EASTWARD INTO THE WESTERN GREAT LAKES. FOR NOW...PREFER THE SREF ENSEMBLE MEAN WHICH MAINTAINS MORE STOUT RIDGING ACROSS THE NORTHERN PLAINS WITH DRY CONDITIONS PERSISTING. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1110 PM CDT SUN MAY 19 2013 MVFR AND LOCAL IFR CONDITIONS ASSOCIATED WITH SCATTERED SHWRS AND TSTMS AS THEY MOVE INTO THE REGION ASSOCIATED WITH A WEATHER DISTURBANCE LIFTING NORTHEAST AROUND THE LARGE UPPER TROF OVER THE PLAINS. POTENTIAL FOR GUSTY WINDS IN CENTRAL AND NORTH-CENTRAL AIRPORTS. A MIX OF MVFR AND VFR CIGS/VSBYS EXPECTED ON MON AS A WRMFNT LIFTS NORTH INTO WI. SOME OF THE MONDAY STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KALLAS LONG TERM......ESB AVIATION.......JKL
Hazardous weather outlook, May 19, 3:09 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT SUN MAY 19 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 309 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AN INCREASE IN THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT. SOME OF THESE STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY PERIODS OF SHOWERS AND THUNDERSTORMS ARE LIKELY INTO WEDNESDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THE STORMS COULD BECOME SEVERE MONDAY AFTERNOON INTO MONDAY EVENING...WITH A POTENTIAL FOR LARGE HAIL OR DAMAGING WINDS. ADDITIONAL SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE AGAIN TUESDAY. SOME OF THESE STORMS COULD ALSO BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS...ESPECIALLY SOUTH OF HIGHWAY 29. GIVEN THE POTENTIAL FOR SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-202015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 309 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS AND FOG COULD POSE A HAZARD TO BOATERS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS AND FOG COULD POSE A HAZARD TO BOATERS THROUGH WEDNESDAY. AK/ESB
In the hours before
Special weather statement, May 19, 9:01 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 901 PM CDT SUN MAY 19 2013 WIZ030-035-200230- MARATHON-WOOD- 901 PM CDT SUN MAY 19 2013 ...THUNDERSTORM DEVELOPING OVER WOOD COUNTY... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER WEST CENTRAL WOOD COUNTY... MOVING NORTH AT 45 MPH. * THE THUNDERSTORM WILL BE NEAR... MARSHFIELD BY 920 PM CDT... SPENCER BY 930 PM CDT... ABBOTSFORD BY 945 PM CDT... THE STORM WILL PRODUCE GUSTY WINDS AND DANGEROUS LIGHTNING. JKL
Special weather statement, May 19, 11:05 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1105 PM CDT SUN MAY 19 2013 WIZ010-018-030-035-036-200500- LINCOLN-MARATHON-ONEIDA-PORTAGE-WOOD- 1105 PM CDT SUN MAY 19 2013 ...THUNDERSTORMS OVER WESTERN WISCONSIN MOVING NORTHEAST... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE OF THUNDERSTORMS ACROSS WESTERN JACKSON AND MONROE COUNTIES. THE STORMS WERE MOVING NORTHEAST AT 45 MPH. IF THE STORMS HOLD TOGETHER AND MOVE INTO CENTRAL WISCONSIN...WINDS OVER 40 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED. * THUNDERSTORMS WILL BE NEAR... BABCOCK BY 1145 PM CDT... PITTSVILLE BY 1150 PM CDT... MARSHFIELD AND SPENCER BY 1155 PM CDT... ABBOTSFORD AND WISCONSIN RAPIDS BY MIDNIGHT CDT... JKL
Special weather statement, May 19, 11:27 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1127 PM CDT SUN MAY 19 2013 WIZ018-030-035-036-200515- LINCOLN-MARATHON-PORTAGE-WOOD- 1127 PM CDT SUN MAY 19 2013 ...THUNDERSTORMS APPROACHING CENTRAL WISCONSIN... AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS MOVING ACROSS JACKSON AND MONROE COUNTIES. THE LINE OF STORMS WAS ABOUT 40 MILES WEST OF WISCONSIN RAPIDS...MOVING NORTHEAST AT 45 MPH. STRONG WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS AS THEY MOVE INTO CENTRAL WISCONSIN. * THUNDERSTORMS WILL BE NEAR... BABCOCK BY 1155 PM CDT... PITTSVILLE BY MIDNIGHT CDT... SPENCER AND MARSHFIELD BY 1205 AM CDT... ABBOTSFORD AND WISCONSIN RAPIDS BY 1215 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. JKL
Special weather statement, May 19, 11:47 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1147 PM CDT SUN MAY 19 2013 WIZ010-018-030-200530- LINCOLN-MARATHON-ONEIDA- 1147 PM CDT SUN MAY 19 2013 ...THUNDERSTORMS DEVELOPING OVER CENTRAL WISCONSIN... AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTH OF WAUSAU...MOVING NORTH AT 45 MPH. ANOTHER STORM WAS NEAR GOODRICH ON THE LINCOLN-TAYLOR COUNTY LINE. WINDS OVER 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THE STORMS AS THEY MOVE ACROSS LINCOLN COUNTY. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JKL
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.